# SDR CAL950171

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 148 - THE RT MLG DOOR DID NOT INDICATE UP AND LOCKED DURING GEAR RETRACTION AFTER TAKEOFF FROM IAD.  THE GEAR WAS CYCLED AND THE RT MLG DOOR INDICATED UP AND LOCKED.  MAINTENANCE FOUND THE S399 RT GEAR DOOR SWITCH CRACKED.  THE GEAR DOOR SWITCH WAS REMOVED AND REPLACED.  GEAR OPERATION AND INDICATIONS CHECKED GOOD.  (W)
